Volume 33, Issue 3
Solving System of Conformable Fractional Differential Equations by Conformable Double Laplace Decomposition Method

Suliman Alfaqeih & Idrissa Kayijuka

J. Part. Diff. Eq., 33 (2020), pp. 275-290.

Published online: 2020-06

Preview Purchase PDF 13 4669
Export citation
  • Abstract

Herein, an approach known as conformable double Laplace decomposition method (CDLDM) is suggested for solving system of non-linear conformable fractional differential equations. The devised scheme is the combination of the conformable double Laplace transform method (CDLTM) and, the Adomian decomposition method (ADM). Obtained results from mathematical experiments are in full agreement with the results obtained by other methods. Furthermore, according to the results obtained we can conclude that the proposed method is efficient, reliable and easy to be implemented on related many problems in real-life science and engineering.

  • Keywords

Fractional differential equation double Laplace transform Adomian decomposition method conformable fractional derivative.

  • AMS Subject Headings

44A05, 44A10, 35Q35, 35R11

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

alfaqeihsuliman@gmail.com (Suliman Alfaqeih)

kayijukai@gmail.com (Idrissa Kayijuka)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-33-275, author = {Alfaqeih , Suliman and Kayijuka , Idrissa}, title = {Solving System of Conformable Fractional Differential Equations by Conformable Double Laplace Decomposition Method}, journal = {Journal of Partial Differential Equations}, year = {2020}, volume = {33}, number = {3}, pages = {275--290}, abstract = {

Herein, an approach known as conformable double Laplace decomposition method (CDLDM) is suggested for solving system of non-linear conformable fractional differential equations. The devised scheme is the combination of the conformable double Laplace transform method (CDLTM) and, the Adomian decomposition method (ADM). Obtained results from mathematical experiments are in full agreement with the results obtained by other methods. Furthermore, according to the results obtained we can conclude that the proposed method is efficient, reliable and easy to be implemented on related many problems in real-life science and engineering.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v33.n3.7}, url = {http://global-sci.org/intro/article_detail/jpde/17075.html} }
TY - JOUR T1 - Solving System of Conformable Fractional Differential Equations by Conformable Double Laplace Decomposition Method AU - Alfaqeih , Suliman AU - Kayijuka , Idrissa JO - Journal of Partial Differential Equations VL - 3 SP - 275 EP - 290 PY - 2020 DA - 2020/06 SN - 33 DO - http://doi.org/10.4208/jpde.v33.n3.7 UR - https://global-sci.org/intro/article_detail/jpde/17075.html KW - Fractional differential equation KW - double Laplace transform KW - Adomian decomposition method KW - conformable fractional derivative. AB -

Herein, an approach known as conformable double Laplace decomposition method (CDLDM) is suggested for solving system of non-linear conformable fractional differential equations. The devised scheme is the combination of the conformable double Laplace transform method (CDLTM) and, the Adomian decomposition method (ADM). Obtained results from mathematical experiments are in full agreement with the results obtained by other methods. Furthermore, according to the results obtained we can conclude that the proposed method is efficient, reliable and easy to be implemented on related many problems in real-life science and engineering.

Suliman Alfaqeih & Idrissa Kayijuka. (2020). Solving System of Conformable Fractional Differential Equations by Conformable Double Laplace Decomposition Method. Journal of Partial Differential Equations. 33 (3). 275-290. doi:10.4208/jpde.v33.n3.7
Copy to clipboard
The citation has been copied to your clipboard